Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 7388 | OA
M. Gerencser, “Nondivergence form quasilinear heat equations driven by space-time white noise,” Annales de l’Institut Henri Poincaré C, Analyse non linéaire.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
H. Zhang, “From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture,” Advances in Mathematics.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
P. Gladbach, E. Kopfer, J. Maas, and L. Portinale, “Homogenisation of one-dimensional discrete optimal transport,” Journal des Mathematiques Pures et Appliquees.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
D. L. Forkert, Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
P. Ferrari, P. Ghosal, and P. Nejjar, “Limit law of a second class particle in TASEP with non-random initial condition,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, pp. 1203–1225, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
M. Erbar, J. Maas, and M. Wirth, “On the geometry of geodesics in discrete optimal transport,” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 2019.
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
L. Portinale and U. Stefanelli, “Penalization via global functionals of optimal-control problems for dissipative evolution.” 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556 | OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletic, “The free boundary Schur process and applications I,” Annales Henri Poincare, vol. 19, no. 12, pp. 3663–3742, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift.” ArXiv.
View | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 71 | OA
P. Gladbach, E. Kopfer, and J. Maas, “Scaling limits of discrete optimal transport.” ArXiv.
View | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
F. Flandoli, F. Russo, and G. A. Zanco, “Infinite-dimensional calculus under weak spatial regularity of the processes,” Journal of Theoretical Probability, vol. 31, no. 2, pp. 789–826, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
P. Ferrari and P. Nejjar, “Fluctuations of the competition interface in presence of shocks,” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, pp. 299–325, 2017.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
M. Gerencser, A. Jentzen, and D. Salimova, “On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 473, no. 2207, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
M. Gerencser and I. Gyöngy, “Localization errors in solving stochastic partial differential equations in the whole space,” Mathematics of Computation, vol. 86, no. 307, pp. 2373–2397, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
J. Maas, “Entropic Ricci curvature for discrete spaces,” in Modern Approaches to Discrete Curvature, vol. 2184, L. Najman and P. Romon, Eds. Springer, 2017, pp. 159–174.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
E. Carlen and J. Maas, “Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance,” Journal of Functional Analysis, vol. 273, no. 5, pp. 1810–1869, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
J. Maas, M. Rumpf, and S. Simon, “Transport based image morphing with intensity modulation,” presented at the SSVM:  Scale Space and Variational Methods in Computer Vision, Kolding, Denmark, 2017, vol. 10302, pp. 563–577.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
J. Maas and D. Matthes, “Long-time behavior of a finite volume discretization for a fourth order diffusion equation,” Nonlinearity, vol. 29, no. 7, pp. 1992–2023, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
M. Fathi and J. Maas, “Entropic Ricci curvature bounds for discrete interacting systems,” The Annals of Applied Probability, vol. 26, no. 3, pp. 1774–1806, 2016.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
M. Erbar, J. Maas, and P. Tetali, “Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models,” Annales de la faculté des sciences de Toulouse, vol. 24, no. 4, pp. 781–800, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
J. Maas, M. Rumpf, C. Schönlieb, and S. Simon, “A generalized model for optimal transport of images including dissipation and density modulation,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, no. 6, pp. 1745–1769, 2015.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
M. Erbar, J. Maas, and M. Renger, “From large deviations to Wasserstein gradient flows in multiple dimensions,” Electronic Communications in Probability, vol. 20, 2015.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed